# SDR ASMF200410016

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N801AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 36,146 hours, 13,437 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1157
- Condition: Failed
- Location: Rt Generator
- Part time: 25,569 hours, 8,906 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REJECTED TAKEOFF AT 70 KTS, RT GENERATOR WAS OUT OF ITS BAR AND DRIVE LIGHT TURNED ON.  STARTED THE APU AND RESEATED THE SYSTEM RECOVERING THE GENERATOR.  PERFORMED A SECOND ATTEMPT BUT AT 80 KTS REJECTED TAKEOFF DUE TO THE GENERATOR WAS OUT OF ITS BAR AND APU GENERATOR FAILED.  DURING MAINTENANCE CHECK, EICAS REPORTED RT GENERATOR WITHOUT FREQUENCY AND VOLTAGE AND IDG WAS WITH FILTER PIN POPPED. IDG WAS REPLACED IAW MM 24-11-01.  REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-51-14, DETECTING WHEEL 6 DEFLATED, WHEEL 2 WITH 50 PSI AND BRAKES 5 AND 6 WITH HYDRAULIC BLOCKAGE. 1, 2, 5 AND 6 WHEELS AND BRAKES WERE REPLACED IAW MM 32-45-01 AND 32-41-10, ALL CORRECT.
